It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Anxiety Message Board

Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 03-30-2007, 10:19 AM   #1
Join Date: Mar 2007
Location: Pleasant Hill, CA, USA
Posts: 4
anxietyinca HB User

how do I try and get off this cocktail my psychiatrist has me on. I have been able to taper the klonopin to a small amount but I can't get beyond that without severe withdrawl symptoms. Any advise?

Sponsors Lightbulb
Old 03-30-2007, 10:34 AM   #2
Senior Veteran
Join Date: Sep 2006
Location: Boston, MA
Posts: 1,344
j2006 HB User

Follow a withdrawal program from your doctor.

Old 03-30-2007, 11:59 PM   #3
Join Date: Mar 2007
Location: London
Posts: 2
crisclick HB User

Hi! I'm new here, and well, maybe this can help you: I read a lot here today and one guy said that when you take also meds such zoloft, prozac, the anti dep., that what can happen when you start to cut down on the klonopin or any other benzodiazepine is more severe withdrawal symptoms because the zoloft has those side effects : agitation, anxiety,eyc.. so it'd really make sense to think that taper off the zoloft first would be a good idea. I take klonopin and am just starting to cut down , will do very slowlly.
I heard that zoloft is a medication which can produce strong anxiety feelings, so getting off a tranquilizer with its withdrawal symptoms plus zoloft might be too hard, but thsi is what I read from other people here.. Klonopin withdrawal is not easy but it's not horrible for everybody.. do you know the Ashton manual? If not, you can ******** it free online, it teaches you how to taper off the benzodiazepines.
Also I read here today that with klonopin the best way is always to taper very slowlly, and the longer the spaces between a new small dose cut, the better, like .25 each 15 days or more, 1 month, whatever you can do.. Wish you luck and let's take our time to get off these drugs as it's not thaaaat easy..!

Old 03-31-2007, 04:37 PM   #4
Join Date: Mar 2007
Location: panama city fl USA
Posts: 6
airforcewife04 HB User

I have just gotten off of zoloft, if was very very hard, but very very do able. First, go really slow, 1/2 your pills every few days. It took me almost 3 months, but i have not had a pill on amonth.
But now i am having A LOT of anxiety, yelling cant sleep, things like that I don't think i need zoloft, but something else i think.

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Weird Question, but Has Anyone Had Allergic Reaction to Abilify &... salty Depression 9 10-26-2011 03:21 AM
Wellbutrin & Seroquel? ginger3130 Bipolar Disorder 6 08-26-2009 09:34 AM
Pristiq & Seroquel? ginger3130 Bipolar Disorder 12 08-21-2009 03:45 AM
Southbeach & Michelle??? maggie0704 Addiction & Recovery 9 07-21-2007 11:13 AM
BPers Who Went Off Meds & Learned Their Lesson goody2shuz Bipolar Disorder 23 03-06-2007 02:17 PM
Recovering & Withdrawl: Herbal Remedies keepongrowing Addiction & Recovery 8 10-21-2005 07:21 PM
Goodbye Seroquel... hello Solian & Parnate aliend Bipolar Disorder 5 04-27-2005 03:46 PM
SEROQUEL & ER ricrokrol Bipolar Disorder 5 04-12-2005 12:58 PM
Cymbalta & Opiate Withdrawl? curiousdms Addiction & Recovery 0 01-19-2005 12:44 PM
Vicodin Addict & Withdrawl (Help me...) Mslotsofun Addiction & Recovery 7 08-04-2004 08:32 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:09 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!